# SDR USAAD99091

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 18J14350
- Condition: Failed
- Location: Lt Engine Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-MHT - FLT 2160 - AFTER TAKEOFF, THE LEFT ENGINE FIRE HANDLE AND THE 2 LEFT DETECTOR LOOP LIGHTS ILLUMINATED.  THE FIRE BELL ALSO RANG.  POWER WAS REDUCED AND THE LIGHTS WENT OUT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A FAILED CLAMP ON THE 13TH STAGE DUCT THROUGH THE ENGINE PYLON.  (M)
